# SDR ASAA2023042342986

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,542 hours, 15,435 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT. GROUNDED - YES. PERFORMED B737-800 FIM 49-60 TASK 802 FOUND FAULT CODE 49-61116 ECU INTERNAL FAILURE TO BE INTERMITTENT FAULT NO HISTORY.
